# SDR ABXA201012150171

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 51,041 hours, 39,572 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA ON INBOARD ENG STRUT BOX CHAFED WHERE UPPER AFT PART OF T/R  MEETS STRUT BOX FWD OF CORE COWL.  CHAFE AREA BLENDED BEYOND LIMITS B767 SRM 54-51-01.  REQUIRED REPAIR.  REPAIRED DAMAGE IAW REA B654-59113-MR.
